# SDR SWIA202054276

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR BEAM INBOARD LIP CORRODED RBL 9 FROM FS 409.0 TO FS 409.128, MARKED.  C-CHECK RO 11/21/2020.  REMOVED AND INSTALLED NEW RT FLOORBEAM CAP FROM APPROXIMATELY FS 409 TO FS 409+128 RBL 9, REF REO SRM AND DWG.  COMPLIED WITH TASK CARD.
